| Model Number |
MT20649 |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that the receiver initializing screen without manual restart occurred.No product or data was provided for evaluation.Confirmation of the allegation and a root cause could not be determined.No injury or medical intervention was reported.